# SDR AALA201802239022

- Difficulty date: February 13, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230513200
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE AT FRAME 30, BETWEEN STRINGERS 40R AND 41R IN FORWARD CARGO BAY.   REPLACED THE SHEAR TIE IAW SRM 51-72-11, AND DRAWING D53233211.
